Journal of Symbolic Logic

Review: Jurgen v. Kempski, Zur Logik der Ordnungsbegriffe, Besonders in den Sozialwissenschaften

Carl G. Hempel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 339.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731735

JSTOR
links.jstor.org

Citation

Hempel, Carl G. Review: Jurgen v. Kempski, Zur Logik der Ordnungsbegriffe, Besonders in den Sozialwissenschaften. J. Symbolic Logic 18 (1953), no. 4, 339. https://projecteuclid.org/euclid.jsl/1183731735


Export citation